# SDR GTIA2022053136442

- Difficulty date: May 27, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N668NK
- Make and model: Airbus A321-231
- Aircraft serial: 7135
- Aircraft time: 20,329 hours, 8,817 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE LOG PAGE 2766243-1 L1 DOOR DENT AT LOWER CENTER SKIN PANEL REQUIRE PERMANENT REPAIR.  RAF-01 2960334-1 GENERATED-ACCOMPLISHED REPAIR ON DENTED AREA OF L1 DOOR IAW A321 52-10-00-300-005 REPAIR IS CAT B. REQUIRES INSPECTION AT 60,000FC/120,000FH. INSPECT TBD PER SRI 53-41-11-205-050
